Some approximations for the null distribution of the E statistic used in order restricted inference

Shoichi Sasabuchi, D. D Sarath Kulatunga

研究成果: ジャーナルへの寄稿記事

9 引用 (Scopus)

抄録

Approximations are proposed for the null distribution of Bartholomew's E2for testing the homogeneity of normal means against simple order alternative. Numerical comparison shows that our approximations give quite satisfactory results.

元の言語英語
ページ(範囲)476-480
ページ数5
ジャーナルBiometrika
72
発行部数2
DOI
出版物ステータス出版済み - 8 1 1985

Fingerprint

Order Restricted Inference
Null Distribution
Statistic
statistics
Statistics
Numerical Comparisons
Testing
Approximation
Homogeneity
testing
Alternatives
Inference

All Science Journal Classification (ASJC) codes

  • Statistics, Probability and Uncertainty
  • Applied Mathematics
  • Mathematics(all)
  • Statistics and Probability
  • Agricultural and Biological Sciences (miscellaneous)
  • Agricultural and Biological Sciences(all)

これを引用

Some approximations for the null distribution of the E statistic used in order restricted inference. / Sasabuchi, Shoichi; Kulatunga, D. D Sarath.

:: Biometrika, 巻 72, 番号 2, 01.08.1985, p. 476-480.

研究成果: ジャーナルへの寄稿記事

Sasabuchi, Shoichi ; Kulatunga, D. D Sarath. / Some approximations for the null distribution of the E statistic used in order restricted inference. :: Biometrika. 1985 ; 巻 72, 番号 2. pp. 476-480.
@article{091b36470d304fd985c4abc43c67881a,
title = "Some approximations for the null distribution of the E statistic used in order restricted inference",
abstract = "Approximations are proposed for the null distribution of Bartholomew's E2for testing the homogeneity of normal means against simple order alternative. Numerical comparison shows that our approximations give quite satisfactory results.",
author = "Shoichi Sasabuchi and Kulatunga, {D. D Sarath}",
year = "1985",
month = "8",
day = "1",
doi = "10.1093/biomet/72.2.476",
language = "English",
volume = "72",
pages = "476--480",
journal = "Biometrika",
issn = "0006-3444",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - Some approximations for the null distribution of the E statistic used in order restricted inference

AU - Sasabuchi, Shoichi

AU - Kulatunga, D. D Sarath

PY - 1985/8/1

Y1 - 1985/8/1

N2 - Approximations are proposed for the null distribution of Bartholomew's E2for testing the homogeneity of normal means against simple order alternative. Numerical comparison shows that our approximations give quite satisfactory results.

AB - Approximations are proposed for the null distribution of Bartholomew's E2for testing the homogeneity of normal means against simple order alternative. Numerical comparison shows that our approximations give quite satisfactory results.

UR - http://www.scopus.com/inward/record.url?scp=77956888320&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77956888320&partnerID=8YFLogxK

U2 - 10.1093/biomet/72.2.476

DO - 10.1093/biomet/72.2.476

M3 - Article

VL - 72

SP - 476

EP - 480

JO - Biometrika

JF - Biometrika

SN - 0006-3444

IS - 2

ER -